| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
02/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +22.5d) was explanted due to blurry vision and a new lal (sn (b)(6), +22.0d) implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the device evaluation and provide a correction.Correction to section d9.Updates to sections h3 and h6.The explanted lal was returned to rxsight.Visual inspection revealed that the lens was fragmented into multiple pieces, with most of the material in two main sections.No abnormalities or anomalies were observed.